# SDR EVCA2019100100001

- Difficulty date: October 1, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N325AE
- Make and model: Bell 206L-4
- Aircraft serial: 52009
- Aircraft time: 9,482 hours, 43,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Vertical Tunnel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL TUNNEL WEB SKIN RIGHT SIDE UPPER AT BOX BEAM IS CRACKED.
